A 32-year-old female asked:
Disclaimer

I had a red, dry, itchy rash on my thigh for 2 weeks that kept getting bigger because I scratched. It stopped itching and turned purple the day I applied fluconazole left-over from vaginal candida treatment. So, was my thigh rash from candida?

1 doctor answer
Dr. Stuart Hickerson
31 years experience in Family Medicine
Rash: Fungal infection does not typically turn color when treated.
Answered on Sep 20, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Katharine Cox
44 years experience in Pediatric Emergency Medicine
Vaginal rash: Be checked. Your description of blisters would make you worry about herpes. The treatment for this is medication. All the best.
A 24-year-old female asked:
Dr. Teresa Pliskowski
16 years experience in Family Medicine
Vaginal itch: It could be an STD or it could be a reaction to the topical yeast medication. I would definitely see your doctor and have her look at it, you will li ... Read More
A 30-year-old male asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
Dermatologist: A dermatologist is best qualified to diagnose and treat this problem. I would be concerned about scabies which can cause these symptoms.
1
1 thank
A 42-year-old female asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Fluconazole: It is unlikely that the palmar lesion is in any way related to the fluconazole, but the bes thing to do is to have this seen by a dermatologist or you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month